# SDR SWAA095908

- Difficulty date: September 14, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 9,757 hours, 5,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 5A33075F
- Part serial: BNG9081
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR CABLE FRAYED.  REMOVED AND REPLACED SLIDE PER MT.
